# SDR 2013FA0000382

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: General aviation
- Aircraft: N92149
- Make and model: Piper J3C-65
- Aircraft serial: 16591
- Aircraft time: 1,800 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 1093102
- Condition: Cracked
- Location: Wing
- Part time: 1,800 hours, 67 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERON HINGE REINFORCING BRACKET FOUND SEVERELY CORRODED AND CRACKED.
